Results 1 to 12 of 12
  1. #1
    musicman Guest

    Default It feels like A FEVER..but I dont have one..

    Does anyone else feel like they are burning up with a fever...but when you take your temp. IT'S NORMAL.........

  2. #2
    jsb33 is offline Senior Member
    Join Date
    Aug 2004
    Location
    , , USA.
    Posts
    267

    Default

    Do you mean on bupe or in general? Because I experienced that also my first few days of bupe, and took my temp like 5 times the first day because I SWORE I had a fever. [B)]

  3. #3
    musicman is offline Senior Member
    Join Date
    Aug 2004
    Location
    , , USA.
    Posts
    546

    Default

    No...in the morning ...every morning...goes away after I take subutex..gets worse if I go without....

  4. #4
    Guest

    Default

    Music,

    Going throough the same thing!! And it's not from anything I'm taking or not taking....I was reading somewhere that even water sets them off, I agree with this. It's like the bodys thermomator is stuck or something!!



  5. #5
    musicman is offline Senior Member
    Join Date
    Aug 2004
    Location
    , , USA.
    Posts
    546

    Default

    what do you mean water sets them off?

  6. #6
    Guest

    Default

    Music,

    LOL....I mean that when they drink, (I drink) water it feels like I start to get hot!! [:p] I wish I could remember where I saw this posted!!

    Hot...like internal combustion kind of hot...This may sound incredible, but it's true...I can almost hear you laughing right now...I know I am!

    Yet at the same time I would like to hear some answers to this. Beyond thyroid...I had mine checked again and it's ok...

    Monette

  7. #7
    Guest

    Default

    Music,

    OMG!!!!! I just figured out that you have been on Fentanyl forum....I am trying to find data on post withdrawl from Fentanyl and haven't been able to..Platina is experienceing some of the same things!!

    We may be representative of fallout from this stuff!!

  8. #8
    ashley80 is offline Senior Member
    Join Date
    Jan 2004
    Location
    , , USA.
    Posts
    2,898

    Default

    I feel like I have a fever when I am in moderate WD from opiates, but don't have an actual fever. Also my eyes burn like they do when I have a fever.

    This only happens when I am in WD, not when I'm taking sub or other opies.
    Ashley

  9. #9
    wolverinecandy is offline Senior Member
    Join Date
    Feb 2004
    Location
    Houston, texas, .
    Posts
    106

    Default

    I had this too - this was after the bup... I was getting severe hot flashes that I thought was fever. I figured it that when I took 1/2 of a .1 clonidine it took that symptom away for me...

  10. #10
    mirage75 is offline Senior Member
    Join Date
    May 2004
    Location
    , , .
    Posts
    1,798

    Default

    The hot flash is a symptom for me too. It mainly seems to happen when I decrease my dose , or if for whatever reason I have gone without my sub. It seems kind of similar to the feeling one gets after a really bad sunburn.
    Glad I saw what WolverineCandy said about the clonidine , I really hate this symptom!

  11. #11
    JohnnyBoy is offline Senior Member
    Join Date
    Aug 2004
    Location
    , , .
    Posts
    283

    Default

    Was doing hydros, oxy's off and on (mostly on, eating/ snorting) for the last 2 years. L3,4,5/S1 probs. Oh well. Got on the Sub a week ago. I can "maintain" on about .5 to 1 mg a day, but buddy I would sure like more, but not gonna do it. Started a week ago 1st day 4mg, 2nd day 2mg and from then on about .5 to 1 mg a day. Damn this way of life sucks. I "could" probably use more sub..but not going to do it. Going to try and only use as much as possible to alleviate the w/ds. I did some methadones a couple weeks before detox. Glad I didn't stay on them (from what I've heard), but I'll tell you, those things work well. Anyway, trying to maintain as best as can, but we're in east central florida here and were having to pick up our **** and run from this Hurricane. Darn crappy timing. I felt lethargic as hell yesterday, I think from doing the Cloni's and sub during the hot day. Won't be doing that again. I felt like falling over. Well, that's whats been goin on.
    Good luck all!!

  12. #12
    musicman is offline Senior Member
    Join Date
    Aug 2004
    Location
    , , USA.
    Posts
    546

    Default

    I told you that clonidine would fatigue you ...Its best taken at night....good luck with the storm...be safe...and brace yourself for one hell of a blowjob....bad joke....sorry had to get that in somewhere....

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.